# SDR REXA2019101021395

- Difficulty date: October 2, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 13,598 hours, 9,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL4004211
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EXTERNAL EMERGENCY LIGHT LENS IS CRACKED.  REMOVED AND REPLACED PAX DOOR EMERGENCY LIGHT LENS IAW AMM 33-51-15.
